# SDR CALA2025060205165

- Difficulty date: May 27, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N68805
- Make and model: Boeing 737924ER
- Aircraft serial: 42818
- Aircraft time: 35,598 hours, 12,935 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3232
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PUNCTURE AT STA 500C +12 JUST BELOW S-24R LAP SEAM (87.5" AFT OF C1 DOOR CUTOUT).MARKED YES FOR MAJOR REPAIR. REMOVED DAMAGED SKIN, EDGES OF SKIN WILL REQUIRE NDT TO INSURE DAMAGE IS REMOVED.  ALL FASTENERS THAT WERE REMOVED AND INCORPORATED IN REPAIR REQUIRE BOTH COUNTERSINK AND HOLE PROBE NDT. ADDING SRM 53-00-01-2R-12 REF FOR PREVIOUS UPDATE FOR INSP TO PERFORM HFEC VERIFING REPAIR MATERIALS AS -1 DOUBLER 2024 T3 .080" PO#4441902, -2 FILLER 2024 T3 .071" PO#5083726 AND -3 FILLER AS 2024 T3 .040" PO#4278792911 AND -4 FILLER AS 2024 T3 .032" PO#3104113. REF SRM 53-00-01-2R-12. VERIFIED REMOVAL OF DAMAGE, AND PERFORMED HFEC COMMON TO THE CUT-OUT AND HFEC ROTARY PROBE OF ALL EXISTING FASTENER HOLES AND COUNTERSINKS. NO FURTHER DEFECTS NOTED. REF SRM 53-00-01-2R-12. AND 737 NDT PT.6 51-00-00 QC VERIFIED -1,-2,-3,-4 REPAIR PARTS IAW SRM 53-00-01-2R-12 FABRICATED ALL REPAIR PARTS CLEANED AND DEBURRED ALL HOLES, NEED OK TO TREAT PARTS, ALODINE AND PRIME REFERENCE SRM 53-00-01-2R-12. ACP OK TO TREAT AND PRIME REPAIR DOUBLER REF AMM 53-00-01-2R-12. INSTALLED COUNTERSINK REPAIR WASHERS REF SRM 53-00-01-2R-12. WEIGHED REPAIR PARTS 1.32LBS, PIC ADDED. REQUIRE OK TO INSTALL ALL REPAIR PARTS REF SAME SRM. VERIFIED TREAT AND PRIME OF ALL REPAIR PIECES, WEIGHT, AND INSTALLATION OF CONICAL REPAIR WASHERS, OKAY TO INSTALL REF SRM 53-00-01-2R-12 INSTALLED ALL REPAIR PARTS REF SRM 53-00-01-2R-12, NEED OK TO PRIME AND PAIERROR RII REJECTED INADVERTENTLY INSPECTION REQUIREMENTS C/W
